# SDR GTIA9900045

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 286 - OVERHEAD EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  ALL OTHER EMERGENCY LIGHTS OPERATE NORMALLY.  REMOVED AND REPLACED 2 EACH BATTERIES ON EMERGENCY LIGHT PACK, OPERATIONS CHECK GOOD.  (M)
